联系我们
Isaac Scientific Publishing
Advances in Analysis
Nazim Mahmudov,  Eastern Mediterranean University, Cyprus
Department of Mathematics
Faculty of Arts and Sciences
Eastern Mediterranean University
Gazimagusa, T.R. North Cyprus(via Mersin-10)
Cyprus
Research Interests
Stochastic Analysis, Stochastic Differential Equations, Fractional Differential Equations, Controllability theory, Stochastic and Deterministic Optimal Control, Approximation Theory, Positive Linear Operators, q-Calculus, q-Parametric Operators, Special Functions
Selected Publication List
• Mardanov, Misir J; Malik, Samin T; Mahmudov, Nazim I; On the theory of necessary optimality conditions in discrete systems. Adv. Difference Equ. 2015, 2015:28.
• Mahmudov, Nazim I; Kara, Mustafa; Approximation properties of weighted Kantorovich type operators in compact disks. J. Inequal. Appl. 2015, 2015:46.
• Mahmudov, Nazim I. Difference equations of q-Appell polynomials. Appl. Math. Comput. 245 (2014), 539–543.
• Ganesh, Ramakrishnan; Sakthivel, Rathinasamy; Mahmudov, Nazim I. Approximate controllability of fractional functional equations with infinite delay. Topol. Methods Nonlinear Anal. 43 (2014), no. 2, 345–364.
• Mahmudov, N. I.; Unul, S. Existence of solutions of α∈(2,3]order fractional three-point boundary value problems with integral conditions. Abstr. Appl. Anal. 2014, Art. ID 198632, 12 pp.
• Mahmudov, Nazim I.; Keleshteri, Marzieh Eini q-extensions for the Apostol type polynomials. J. Appl. Math. 2014, Art. ID 868167, 8 pp.
• Mahmudov, N. I.; Momenzadeh, M. On a class of q-Bernoulli, q-Euler, and q-Genocchi polynomials. Abstr. Appl. Anal. 2014, Art. ID 696454, 10 pp.
• Mahmudov, N. I.; Gupta, Vijay Approximation by complex q-Durrmeyer polynomials in compact disks. Acta Math. Appl. Sin. Engl. Ser. 30 (2014),no. 1, 65–74. 
• Mahmudov, N. I.; Zorlu, S. On the approximate controllability of fractional evolution equations with compact analytic semigroup. J. Comput. Appl. Math. 259 (2014), part A, 194–204.
• Gal, Sorin G.; Mahmudov, Nazim I.; Kara, MustafaApproximation by complex q-Szász-Kantorovich operators in compact disks, q>1.Complex Anal. Oper. Theory 7 (2013), no. 6, 1853–1867.
• Mahmudov, Nazim Idrisoglu q-Szász operators which preserve x2. Math. Slovaca 63 (2013), no. 5, 1059–1072.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.